Jui-Tang Chen


Department of Mathematics, National Taiwan Normal University

No.88, Sec. 4, Tingzhou Rd., Wenshan Dist., Taipei City 116, Taiwan, R.O.C.   ( 11677台北市汀州路四段88 )                  






Ph.D.: National Chung Cheng University 2005/7


                    Associate Professor   National Taiwan Normal University    2014/2~

                    Assistant Professor    National Taiwan Normal University    2008/8~2014/1

                    Postdoctor                 National Tsing Hua University            2006/8~2008/7

                    Postdoctor                 National Taiwan University                 2005/8~2006/7


Research Interests: Differential Geometry and Partial Differential Equations






102 學年: 1. 偏微分方程導論    2.  微分幾何    3. 高等幾何

103 學年: 1. 微分幾何 () ()  2. 變函數論   3. 微積分乙   4. 高等幾何 ()

104 學年: 1. 微分幾何 () ()  2. 變函數論   3. 微積分乙   4. 高等幾何 ()

105 學年: 1. 微分幾何 () ()  2. 變函數論   3. 微積分乙   4. 高等幾何 ()

106學年: 1. 微分幾何 () ()  2. 變函數論   3. 微積分乙    4. 高等幾何 ()

107學年: 1. 微分幾何 () ()  2. 微積分乙       3. 高等幾何 ()



     3D graph (by Geogebra or matlab)




1.     Jui-Tang Chen, A note on the almost-Schur lemma on smooth metric measure space, accepted by Journal of Inequalities and Applications 2018

2.     Jui-Tang Chen, Nguyen Thac Dung, and Chin-Tung Wu, A generalization of almost Schur lemma on CR manifolds, preprint

3.     Shu-Cheng Chang, Jui-Tang Chen, Shihshu Walter Wei, Liouville properties for p-harmonic maps with finite q-energy, preprint  arXiv:1211.2899 accepted by Transactions of the AMS

4.     Shu-Cheng Chang, Jui-Tang Chen, Ting-Jung Kuo, Complete Pseudohermitian Manifolds With Positive Spectrum, The Journal of Geometric Analysis, 25(2015), 1, p.92-107 (SCIE)

5.     Jui-Tang Chen, Ye Li, Shihshu Walter Wei, Some Geometric Inequalities on Manifolds with a Pole, Proceedings of the Conference RIGA 2014, Riemannian Geometry and Applications to Engineering and Economics, Bucharest, Romania

6.     Ting-Hui Chang, Jui-Tang Chen, Ting-Jung Kuo, The Liouville property for p-pseudoharmonic functions with finite Dirichlet p-energy, lecture note.

7.     Jui-Tang Chen, T. Saotome, and Chin-Tung Wu, The CR almost Schur lemma and Lee conjecture, Journal of Mathematics of Kyoto University, 52 (2012), No. 1, p.89-98. (SCIE)

8.     Jui-Tang Chen, Y. Li, S.W. Wei Generalized Hardy Type Inequalities, Liouville Theorems and Picard Theorems in p-Harmonic Geometry, Proceedings of the Conference RIGA 2011 Riemannian Geometry and Applications Bucharest, Romania, p. 95-108, 2011

9.     Jui-Tang Ray Chen, Chiung-Jue Sung Harmonic forms on manifolds with weighted Poincaré inequality, Pacific Journal of Mathematics, Vol. 242, No.2, p. 201–214, 2009.(SCI)

10.  Jui-Tang Ray Chen Stable complete noncompact hypersurfaces with constant mean curvature, Annals of Global Analysis and Geometry, Vol. 36, No 2, p. 161-190, 2009.(SCIE)

11.  Jui-Tang Ray Chen, Chiung-Jue Sung Dimension estimate of harmonic forms on complete manifolds Pacific Journal of Mathematics, V. 232, No. 1, p. 91-109, 2007.(SCI)

12.  Jui-Tang R. Chen, C.-J. A. Sung Dimension estimate of polynomial growth harmonic forms Journal of Differential Geometry, Volume 73, Number 1, p.167-183, 2006.(SCI)